# SDR 9601929930

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89S
- Make and model: Doug DC-9-31
- Aircraft serial: 47042
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

YEG - DURING APPROACH, RIGHT MAIN LANDING GEAR GREEN LIGHT DID NOT ILLUMINATE ON GEAR EXTENSION.  CREW CONFIRMED VISUALLY THROUGH PERISCOPE THAT GEAR WAS DOWN AND LOCKED.  AIRCRAFT LANDED WITHOUT INCIDENT.  EMERGENCY EQUIPMENT WAS CALLED OUT ON STANDBY AS A PRECAUTION.  CLEANED RIGHT MAIN GEAR DOWNLOCK SWITCH CONNECTOR AND RELAMPED INDICATOR LIGHTS.  OPERATIONAL CHECK NORMAL AND AIRCRAFT RETURNED TO SERVICE.
